Psycho-Babble Medication Thread 534054

Shown: posts 1 to 7 of 7. This is the beginning of the thread.

 

apo-moclobemide

Posted by alexandra_k on July 27, 2005, at 0:28:34

anybody know anything about this?
does it have a more common (and pronouncable) name?

it is an anti-depressant. one of my friends was having a bit of trouble with depression and so his gp prescribed him an anti-d. he had some trouble with it (hot flushes no noticable improvement) so he has been on this one for a few months now. Two 150mg tablets 2X daily.

he was wondering about possible side-affects and whether there may be anything he can do to allieviate them.

drowsyness
and the usual sex thing

he reduced the dosage by 1/2 tablet each time (1 less tablet daily) to try and get rid of the latter side-affect but noticed it became more tempting to ruminate on those not so helpful thoughts so he increased the dosage again.

he also wanted to know...

whether he could take the whole weeks worth in one go. just take it once weekly. i said i didn't think that was such a good idea - but promised i'd ask peoples over here.

thanks.

 

Re: apo-moclobemide

Posted by Declan on July 27, 2005, at 1:04:30

In reply to apo-moclobemide, posted by alexandra_k on July 27, 2005, at 0:28:34

It's just moclobemide. Is it the Canadian one? It didn't make me drowsy and I didn't find it antisexual, although it might be at certain doseages. As for taking the weeks dose in one go, not a good idea. It can make you anxious.
Declan

 

Re: apo-moclobemide Declan

Posted by alexandra_k on July 27, 2005, at 1:51:32

In reply to Re: apo-moclobemide, posted by Declan on July 27, 2005, at 1:04:30

> It's just moclobemide.

ok thanks. i was just reading it off the pack.

>Is it the Canadian one?

new zealand

>It didn't make me drowsy and I didn't find it antisexual, although it might be at certain doseages.

do you remember how much you were taking?

>As for taking the weeks dose in one go, not a good idea. It can make you anxious.

ok. thanks.

 

Re: apo-moclobemide

Posted by tizza on July 27, 2005, at 3:24:33

In reply to Re: apo-moclobemide Declan, posted by alexandra_k on July 27, 2005, at 1:51:32

Didn't really help me at all until I was given Xanax, then it was great, that was 10 years ago. My doc took me off it but kept the Xanax going. I felt great but then coming off Xanax about 6 mnts later was terrible so watch out for Xanax, it's extremly seductive. I got no benefits from moclobemide at all

 

Re: apo-moclobemide tizza

Posted by alexandra_k on July 27, 2005, at 4:49:37

In reply to Re: apo-moclobemide, posted by tizza on July 27, 2005, at 3:24:33

> coming off Xanax about 6 mnts later was terrible so watch out for Xanax, it's extremly seductive.

thanks for that.

what is xanax? is that another kind of anti-d?

 

Re: apo-moclobemide

Posted by Declan on July 27, 2005, at 6:20:02

In reply to Re: apo-moclobemide Declan, posted by alexandra_k on July 27, 2005, at 1:51:32

Yeah Alexandra, I do remember. I was taking 75mg/d, would you believe. 1/2 tablet /d. But I was taking 400mg/d SAMe which may have potentiated it. Any more and my sleep was made worse (which is bad anyway). I certainly noticed it, and in that way my experience is different from those people who said that they don't. Doses above 1g/d are given. For social phobia what's more. I dunno.
Declan

 

Re: thanks (nm) Declan

Posted by alexandra_k on July 28, 2005, at 4:21:01

In reply to Re: apo-moclobemide, posted by Declan on July 27, 2005, at 6:20:02


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.